# SDR FDEA202305230922

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 113N300319
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L. WING O/B MAIN FLAP FRONT SPAR LOWER CHORD IS CORRODED. ACCOMPLISHED REPAIR OF L.WING O/B MAIN FLAP FRONT SPAR LOWER CHORD PER FEDEX EA # F-5750-T0374247-P1   TITLE:  WINGS - FLIGHT SURFACES - LH OUTBD MAIN FLAP, FWD LOWER SPAR CHORD, AFS564, CORROSION REPAIR
